0

Brachiosaurus  Braxton wrote 11 days ago

Hi,

I have been on Warfarin for many years and until recently would go to the lab monthly to have the INR test. Fortunately my INR was always pretty stable results being between 2.0 and 2.5. I now have to go weekly to the lab because for the last 6 weeks the INR results have been going from low to high. One week it is 1.8 and then the next week it is 3.5. The doctor of course keeps adjusting the Warfarin dosage. I am very careful with my diet and do not eat foods that are high in vitamin K.. I had pneumonia recently and was on penicillin for 10 days but finished that medication on the 7th December so that should be out of my system. by now. Quite the puzzle as to why the sudden change. Anyone experienced this?

I didn't find the right solution from the Internet.

References:
https://bit.ly/2IglOCq
Creative production service

Thanks

Category: Blood Clots

Total Views: 15

Total Comments: 0

Disclaimer


All Comments (0)

There are no replies yet - be the first one to reply!

Comment on this post  



Start managing your Warfarin Register for Free